| Model Number |
VTICM5_12.1 (-5.50/ 2.0) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
01/15/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the lens was implanted upside down.Reportedly, 'lens did not load properly'.There was no patient injury.In a separate surgery the lens was exchanged with a lens of the same parameters and the problem was resolved.The cause of the event was reported as the device.
Additional Manufacturer Narrative
H6- investigation type code: 4110- lens work order search-no similar complaint event(s) within associated lots were found.H6-health effect- clinical code: "4581-upside down implantation" should be added.H11- manufacturer narrative: secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim# (b)(4).